Ask an expert
Question

15 Mar 2004

period while on pill
I've been on the pill since june. I got put on a stronger one (marvelon i think it's called) 4 months ago. I take my last pill on saturday, and i dont get my period until the following saturday, or sunday, when im supposed to start my next pack. It's sunday night and i havent gotten my period yet. If i start my new pack tonite, i wont get my period at all, right? Is that bad? Shouldnt i be getting my period by wednesdays, since im on the pill? That's when i used to get it when i was on my old pills.
Answer 308 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Different pills have different effects on the uterine lining. As long as you have your period somewhere during the placebo week, that is fine. If you have missed a period, the first thing to do is to check a pregnancy test. If it is negative, you could wait a month and see what happens.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17885 votes
Vote